# SDR A6WA2017122145491

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 35,520 hours, 34,022 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200441
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333 BETWEEN STRINGER 2 AND 3 LEFT IS CRACKED.
